Models for transverse-momentum distributions and transversity

Bacchetta, A. (2012) Models for transverse-momentum distributions and transversity. Il nuovo cimento C, 35 (2). pp. 19-28. ISSN 1826-9885

ncc10192.pdf - Published Version

Download (959kB) | Preview
Official URL:


I present a short review of models for transverse-momentum distributions and transversity, with a particular attention on general features common to many models. I compare some model results with experimental extractions. I discuss the existence of relations between different functions, their limits of validity, their possible use.

Item Type: Article
Uncontrolled Keywords: Phenomenological quark models ; Quantum chromodynamics ; Polarization in interactions and scattering
Subjects: 500 Scienze naturali e Matematica > 530 Fisica
Depositing User: Marina Spanti
Date Deposited: 16 Apr 2020 16:45
Last Modified: 16 Apr 2020 16:45

Actions (login required)

View Item View Item